# SDR SWAA2023060856179

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 23,512 hours, 11,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAS REPORTED EMERGENCY EXIT DOOR COVER MISSING RIGHT SIDE OF AIRCRAFT.<[01] INSTALLED LENS OF RH FWD EMERGENCY EXIT DOOR AREA LIGHT PER AMM 33-51-01. OPS CHECK GOOD AT THIS TIME.
